# SDR DLL10992016

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ATL, A VERY NOXIOUS ODOR CAME FROM THE AIR CONDITIONING SYSTEM IT SET OFF THE AFT SMOKE DET IN AFT LAVS. ODOR REDUCED AND SEEMED SPENT AS A/C PRESSURIZED AND WE CLIMBED TO HIGHER ALT.  RAN PACKS WITH ALL THREE ENGS AT T/O PWR NO DISCREPANCIES NOTED.
